RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1974, Volume 29, Issue 6(180), Pages 175–176 (Mi umn4460)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A local $L_p$-principle in the factorization problem

A. G. Sergeev


Full text: PDF file (155 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 07.12.1973

Citation: A. G. Sergeev, “A local $L_p$-principle in the factorization problem”, Uspekhi Mat. Nauk, 29:6(180) (1974), 175–176

Citation in format AMSBIB
\Bibitem{Ser74}
\by A.~G.~Sergeev
\paper A local $L_p$-principle in the factorization problem
\jour Uspekhi Mat. Nauk
\yr 1974
\vol 29
\issue 6(180)
\pages 175--176
\mathnet{http://mi.mathnet.ru/umn4460}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=399842}
\zmath{https://zbmath.org/?q=an:0315.47011}


Linking options:
  • http://mi.mathnet.ru/eng/umn4460
  • http://mi.mathnet.ru/eng/umn/v29/i6/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:237
    Full text:80
    References:31
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020